# SDR SWAA2023061257364

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/R R-2 DOOR HANDLE LOOSE ON DOOR<[01] SECURED R-2 DOOR HANDLE ON DOOR LINING AS PER 25-21-25-420-801;[02] VERIFIED STEP 1.
